Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Painful and swollen arm, lump on middle back, have discoloration on breast. Given Triamcinolone 0.1% cream. What it might be?

Hi,I have pain in my right arm and it s swallon plus it has a tingling numbing feeling. I have a lump in my lower middle left side of my back. I also have a discoloration on my left breast? I went to the doctors and she gave me Triamcinolone 0.1% cream for the discoloration and said nothing else for my arm or back. What do you think it might be?
Asked On : Wed, 16 May 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
welcome to hcm
thanks for the query
it may be rheumatoid arthritis or cervical spondylosis or cervical spinal stenosis.what is your age?
are you diabetic?
do a blood test for fasting blood sugar level?
these are possible causes.
if you have any associated problem related to joint and neck then consult your doctor
hope this information will helpful to you
take care
Answered: Thu, 17 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor